# SDR CA981209006

- Difficulty date: December 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Lear 35A
- System (JASC): 3244 · Tire
- Part: Balance Patch
- Part number: 184F102
- Condition: Missing
- Location: Mlg Wheel
- Part time: 62 hours
- Component: 95442075
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON LANDING, PILOT REPORTED SEVERE NOISE AND VIBRATION FROM NOSE WHEEL.  RUBBER BALANCE PATCH ON INSIDE HAD TORN OFF.   PART TC:  37.
